# SDR YENA2024081201109

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 66,074 hours, 23,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#81, JFK-RNO. 'ON FINAL APPROACH AFTER GEAR EXTENSION HYD G RSVR LO LVL; PERFORMED REMOVAL AND REPLACEMENT OF UPLOCK ACTUATOR HYDRAULIC LINE PER AMM 32-31-33. PERFORMED SERVICING AND LAK CHECK OF HYDRAULIC ACTUATOR AND LINE PER AMM 12-12-29. NO LEAKS NOTED OR ABNORMAL HYDRAULIC LEVEL NOTED. ALL SYSTEMS NORMAL WITHIN GREEN HYDRAULIC RESERVOIR GOOD AND TSM 29-11-00-810-803-A. NO FAULTS NOTED AT THIS TIME. SYSTEM RESPONDS NORMAL.'
